# SDR QXEA2016042700282

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 22,169 hours, 23,484 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 29675QX
- Condition: Failed
- Location: Mlg Wheel
- Part time: 238 hours, 237 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM LT LANDING GEAR ON TOUCHDOWN WITH METAL PARTS DEPARTING THE ACFT. PERFORMED A M-745 FORM INSPECTION OF THE LT MAIN GEAR.  FOUND NR 1 OTBD MLG WHEEL BEARING FAILED.  REPLACED DAMAGED WHEEL SPEED TRANSDUCER, LT MLG AXLE, AND BOTH WHEEL ASSY'S AND BRAKES ON LT MLG.  RETURNED TO SERVICE.
